Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

X-ray shows part of lower intestine black. Digestive problems?

I recently had X-rays taken at the chiropractor's office that I am concerned about. On the X-ray you could see part of my lower intestine and it was black. The chiropractor said that she normally doesn't see that in the stomach area. She mentioned that I have digestive problem but should I see a specialist?
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
  User's Response
Hi, many thanks for the query!
Well, a black shadow there indicates nothing but air/gas i.e. your colon is loaded with faeces.
You haven't mentioned exactly what digestive problem you are having, whether the stools are hard...
You need to do- USG (Abdo-Pelvis), CBC, Hydrogen Breath Test.
Eat high fibre diet, avoid milk & milk products if lactose intolerance is diagnosed, drink plenty of water, do regular exercise.
Take stool softners if hard stools, pre- & pro-biotics, antacids with your doctor's opinion.
Wish you a good health.
Take care.
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor